Skip to main content

The Möbius-Pompeïu metric property


We consider an extension of Möbius-Pompeïu theorem of the elementary geometry over metric spaces. We specially take into consideration Ptolemaic metric spaces.



  1. Hästö PA: A new weighted metric: the relative metric. I. Journal of Mathematical Analysis and Applications 2002,274(1):38–58. 10.1016/S0022-247X(02)00219-6

    Article  MathSciNet  MATH  Google Scholar 

  2. Mitrinović DS, Pečarić JE, Volenec V: History, variations and generalizations of the Möbius-Neuberg theorem and the Möbius-Pompeiu theorem. Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie. Nouvelle Série 1987,31(79)(1):25–38.

    Google Scholar 

  3. Mitrinović DS, Pečarić JE, Volenec V: Recent advances in geometric inequalities. In The Möbius-Neuberg and the Möbius-Pompeïu Theorems. Kluwer Academic, Dordrecht; 1989:385–400. chapter 13 chapter 13

    Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Branko J. Malešević.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License ( ), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and permissions

About this article

Cite this article

Malešević, B.J. The Möbius-Pompeïu metric property. J Inequal Appl 2006, 83206 (2006).

Download citation

  • Received:

  • Revised:

  • Accepted:

  • Published:

  • DOI: